MathSciNet Relay Station
MathSciNet bibliographic data
MR2373581 (2008k:20006) 20C05 (20C15)
Hertweck, Martin On isomorphisms between centers of integral group rings of finite groups. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1539–1547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement